# SDR 98ZZZX1811

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 311671204
- Condition: Failed
- Location: Engine T6
- Part time: 265 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOCOUPLE HAS FAULTY INDICATION AND EXCESSIVE RESISTANCE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
